# SDR AALA202307102167

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 40,069 hours, 4,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L SLIDE GIRT BAR ENGAGED DOES NOT SHOW ARMED WITH DOOR ARMED (FORWARD INDICATOR) MAINTENANCE PERFORMED ADJUSTMENT AT DOOR 4L GIRT BAR METAL INDICATOR PER AMM52-12-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
